# SDR RAIA00205166

- Difficulty date: May 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 7,591 hours, 7,563 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539019E
- Part serial: 95266
- Condition: Inoperative
- Part time: 7,591 hours, 7,563 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5533-PIA- RIGHT GENERATOR WILL NOT COME ON LINE. MAINTENANCE REMOVED AND REPLACED THE GENERATOR CONTROL UNIT.
